# SDR SWAA2023062955086

- Difficulty date: June 1, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 38,108 hours, 23,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD CORNER SCUFF PLATE IS CRACKED<[01] WELDED CRACK ON AFT CARGO DOOR FWD CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT NUMBER 1131216 PER SRM 53-60-15-2R-1 REPAIR 1 PARAGRAPH 4.B. (2) AND (4) EQUIP USED: WELDING MACHINE E10583; CAL DUE 01/2024;[02] VERIFIED CORRECTIVE ACTION 1.;[03] PT INSPECTED AREA IAW SOPM 20-20-02.  NO CRACKS NOTED.  EQUIP USED:  -RADIOMETER ID: ATS2561-1; 2; 3 CAL DUE: 08/23;[04] SANDED WELD REPAIR AREA PER SRM 53-60-15-2R-1 REPAIR 1 PARAGRAPH 4.B.(5);[05] VERIFIED CORRECTIVE ACTION 4.;[06] APPLIED CHEMICAL CONVERSION COATING; TWO COATS OF BMS10-11 PRIMER AND COAT OF PARTING AGENT. IAW SOPM 20-43-03; SOPM 20-41-02 SOPM 20-50-19. SRM 53-60-15-2R-1;[07] VERIFIED CORRECTIVE ACTIONS STEP 6.;[08] OK TO INSTALL;[09] OK TO INSTALL GIVEN.;[10] INSTALLED SCUFF PLATE IAW AMM 53-11-02-420-801; ATS2589 SER:1703383 EXP:07/2023;[11] COMPLETED FILL AND FAIR SCUFF PLATE IAW AMM 53-11-02-420-801 COMPLETED STEP 1;[12] VERIFIED CORRECTIVE ACTIONS 10 & 11.
